Open Journal of Statistics

Vol.2 No.4(2012), Paper ID 23766, 7 pages

DOI:10.4236/ojs.2012.24048

 

Flexible Model Selection Criterion for Multiple Regression

 

Kunio Takezawa

 

National Agriculture and Food Research Organization, Agricultural Research Center Graduate School of Life and Environmental Sciences, University of Tsukuba Tsukuba, Japan

 

Copyright © 2012 Kunio Takezawa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


K. Takezawa, "Flexible Model Selection Criterion for Multiple Regression," Open Journal of Statistics, Vol. 2 No. 4, 2012, pp. 401-407. doi: 10.4236/ojs.2012.24048.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.